Alert archive / North Dakota / River Flood Warnings in 2011
River Flood Warning 46, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at May 25, 2011, 5:26 AM MDT for Bowman County, Slope County, North Dakota. It took effect at May 25, 2011, 8:00 AM MDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 25, 2011, 5:26 AM MDT (11:26 UTC)
- In effect from
- May 25, 2011, 8:00 AM MDT
- Expired
- May 26, 2011, 8:40 AM MDT
- In force
- 25 hr
- Issued by
- NWS Bismarck, ND
- Flood severity
- Minor
Counties Bowman County, ND, Slope County, ND
The radar
The Bismarck radar (KBIS), 216 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Missouri River at Marmarth (MTHN8). The gauge peaked at 19.27 ft at May 24, 2011, 5:00 AM MDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
297
WGUS43 KBIS 251126
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
626 AM CDT WED MAY 25 2011
...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA...
...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE
FOLLOWING RIVERS IN NORTH DAKOTA...
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN
VALLEY COUNTIES.
.SIGNIFICANT FLOWS ARE EXPECTED TO IMPACT MEDORA ON THE LITTLE MISSOURI
RIVER THROUGH THE END OF THE WEEK. THE LITTLE MISSOURI RIVER AT MEDORA
IS CURRENTLY CRESTING AT 20.4 FEET. PER COMMUNICATION WITH BILLINGS
COUNTY EMERGENCY MANAGEMENT...MUCH OF THE TOWN OF MEDORA MAY BE
SUSCEPTIBLE TO FLOODING AT A STAGE OF 19.0 FEET. THE RIVER IS FORECAST
TO REMAIN NEAR 20.4 FEET WEDNESDAY THEN FALL BELOW 20 FEET EARLY
THURSDAY MORNING. THE RIVER WILL THEN REMAIN IN MODERATE FLOOD
THROUGH FRIDAY.
IN ADDITION...THE LITTLE MISSOURI RIVER AT MARMARTH IS EXPERIENCING SOME
ADDITIONAL WATER AND IS RE CRESTING AT MINOR FLOOD STATE OF 18 FEET. THE
RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE AGAIN BY LATE WEDNESDAY
AFTERNOON.
NDC011-087-260824-
/O.NEW.KBIS.FL.W.0046.110525T1400Z-110526T0824Z/
/MTHN8.1.ER.110525T1400Z.110525T1800Z.110525T2024Z.NO/
626 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE MISSOURI AT MARMARTH
* FROM LATE THIS MORNING UNTIL LATE THIS AFTERNOON
* AT 05AM WEDNESDAY THE STAGE WAS...17.8 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 18.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND
CONTINUE TO RISE TO NEAR 18.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 17.8 WED 5 AM 16.7 14.5 12.5 10.7 M
$$
NDC007-033-261126-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110530T0712Z/
/MDAN8.3.ER.110522T1259Z.110525T1200Z.110529T1912Z.NR/
626 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* FLOOD WARNING FOR
THE LITTLE MISSOURI RIVER AT MEDORA
* UNTIL SUNDAY EARLY AFTERNOON
* AT 05AM WEDNESDAY THE STAGE WAS...20.4 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST
* FLOOD STAGE IS 15.0 FEET
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MEDORA 15 20.4 WED 5 AM 19.4 18.1 17.2 15.5 M
$$4 follow-up statements
633
WGUS83 KBIS 251632
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1132 AM CDT WED MAY 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN
VALLEY COUNTIES
FOR THE LITTLE MISSOURI RIVER AT MEDORA...MAJOR FLOODING IS OCCURRING
AND RECORD FLOODING IS FORECAST.
FOR THE LITTLE MISSOURI RIVER AT MARMARTH...MINOR FLOODING IS OCCURRING
AND IS FORECAST TO CONTINUE.
.THE LITTLE MISSOURI RIVER AT MEDORA IS NOW FORECAST TO RISE TO
20.6 FEET TODAY...THIS COMPARES TO THE PREVIOUS RECORD
STAGE OF 20.5 FEET ON MARCH 23 1947. THE RIVER IS FORECAST TO
BEGIN TO RECEDE BY TONIGHT...YET REMAIN ABOVE FLOOD STAGE INTO
THE WEEKEND. THE LITTLE MISSOURI RIVER AT MARMARTH WILL BRIEFLY
RISE ABOVE MINOR FLOOD STAGE OF 18.0 FEET TODAY...BEFORE BEGINING
TO RECEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-260824-
/O.CON.KBIS.FL.W.0046.000000T0000Z-110526T0824Z/
/MTHN8.1.ER.110525T1500Z.110525T1800Z.110525T2024Z.NO/
1132 AM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL LATE TONIGHT.
* AT 11:01 AM WEDNESDAY THE STAGE WAS 18.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.2 FEET BY THIS
AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 18.1 WED 11 AM 16.7 14.5 12.5 10.7 8.2
$$
NDC007-033-262231-
/O.CON.KBIS.FL.W.0043.000000T0000Z-110530T0712Z/
/MDAN8.3.ER.110522T1259Z.110525T1800Z.110529T1912Z.NR/
1132 AM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL LATE SUNDAY NIGHT.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MAJOR FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.6 FEET BY THIS
AFTERNOON. THIS COMPARES TO THE PREVIOUS RECORD STAGE OF 20.5 FEET ON
MARCH 23 1947. THE RIVER IS FORECAST TO BEGIN TO RECEDE BY TONIGHT.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MEDORA 15 20.4 WED 11 AM 19.9 18.1 17.2 15.5 13.6
$$
AYD026
WGUS83 KBIS 252155
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
455 PM CDT WED MAY 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
FOR THE LITTLE MISSOURI RIVER BASIN INCLUDING MARMARTH...MINOR
FLOODING IS OCCURRING...WITH A FORECAST GOING BELOW FLOOD STAGE.
.THE LITTLE MISSOURI RIVER AT MARMARTH WAS CRESTING AT 18.5 FEET
WEDNESDAY AFTERNOON...AND IS NOW EXPECTED TO BEGIN FALLING TONIGHT.
BY THURSDAY AFTERNOON THE RIVER LEVEL IS FORECAST TO BE AROUND 17.3
FEET...AND CONTINUE FALLING THROUGH THE WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-262155-
/O.EXT.KBIS.FL.W.0046.000000T0000Z-110526T2300Z/
/MTHN8.3.ER.110525T1500Z.110525T2031Z.110526T1100Z.NR/
455 PM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL THURSDAY EVENING.
* AT 4:30 PM WEDNESDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 18.5 WED 4 PM 17.3 14.5 12.5 10.7 M
$$
JV261
WGUS83 KBIS 260046
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT WED MAY 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
LITTLE MISSOURI RIVER AT MEDORA AFFECTING BILLINGS AND GOLDEN VALLEY
COUNTIES
FOR THE LITTLE MISSOURI RIVER BASIN INCLUDING MARMARTH...MEDORA...
MODERATE FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE.
.THE LITTLE MISSOURI RIVER AT MARMARTH WAS AT 18.4 FEET
WEDNESDAY EVENING...AND IS EXPECTED TO CONTINUE FALLING TONIGHT.
BY THURSDAY EVENING THE RIVER LEVEL IS FORECAST TO BE AROUND 16.4
FEET...AND CONTINUE FALLING THROUGH THE WEEK.
THE LITTLE MISSOURI RIVER AT MEDORA WAS AT 19.7 FEET AND FALLING SLOWLY.
THE RIVER IS FORECAST BELOW FLOOD STAGE BY SUNDAY EVENING. HOWEVER
...ADDITIONAL PRECIPITATION IS FORECAST FOR EASTERN MONTANA AND
WESTERN NORTH DAKOTA THURSDAY AND FRIDAY AND AGAIN EARLY NEXT WEEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-262000-
/O.EXT.KBIS.FL.W.0046.000000T0000Z-110526T2000Z/
/MTHN8.3.ER.110525T1500Z.110525T2031Z.110526T0800Z.NR/
746 PM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI AT MARMARTH.
* UNTIL THURSDAY AFTERNOON.
* AT 7:16 PM WEDNESDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 18.4 WED 7 PM 16.4 14.3 12.5 10.2 7.6
$$
NDC007-033-270046-
/O.EXT.KBIS.FL.W.0043.000000T0000Z-110530T1100Z/
/MDAN8.3.ER.110522T1259Z.110525T1500Z.110529T2300Z.NR/
746 PM CDT WED MAY 25 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE MISSOURI RIVER AT MEDORA.
* UNTIL MONDAY MORNING.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 19.7 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY EVENING.
* IMPACT...AT 19.0 FEET...STEEP BANK ON LEFT SIDE SUBJECT TO OVERFLOW.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME THU FRI SAT SUN MON
LITTLE MISSOURI RIVER BASIN
MEDORA 15 19.7 WED 7 PM 18.4 18.0 17.0 14.9 12.4
$$502
WGUS83 KBIS 261440
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
940 AM CDT THU MAY 26 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH
DAKOTA...
LITTLE MISSOURI AT MARMARTH AFFECTING SLOPE AND BOWMAN COUNTIES
FOR THE LITTLE MISSOURI RIVER BASIN INCLUDING MARMARTH...WATER LEVELS
HAVE DECREASED TO BELOW MINOR FLOOD STAGE.
THE LITTLE MISSOURI RIVER AT MARMARTH WAS AT 17.3 FEET THURSDAY MORNING
AND...IS EXPECTED TO CONTINUE FALLING THROUGH THE WEEKEND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS.
A FOLLOW-UP PRODUCT WILL BE ISSUED.
&&
NDC011-087-261510-
/O.CAN.KBIS.FL.W.0046.000000T0000Z-110526T2000Z/
/MTHN8.3.ER.110525T1500Z.110525T2031Z.110526T0718Z.NR/
940 AM CDT THU MAY 26 2011
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MISSOURI AT MARMARTH.
* AT 8:30 AM THURSDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FELL BELOW FLOOD STAGE AT 2:18 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE WEEKEND.
* IMPACT...AT 18.0 FEET...FLOODING CONFINED TO GRASSLANDS USED BY
RANCHERS IN THE AREA.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME FRI SAT SUN MON TUE
LITTLE MISSOURI RIVER BASIN
MARMARTH 18 17.3 THU 8 AM 16.2 15.0 13.6 11.7 9.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 25, 3:16 AM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 25, 3:16 AM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 416 AM CDT WED MAY 25 2011 .SHORT TERM...TODAY THROUGH THURSDAY AFTERNOON... LOCAL RIVER FLOODING WILL CONTINUE TO BE THE MAIN CONCERN THROUGH THE SHORT TERM PERIOD. THE MAIN FORECAST HIGHLIGHTS THROUGH THURSDAY DAYTIME WILL BE CONTINUED WELL BELOW NORMAL DAYTIME AND NIGHTTIME TEMPERATURES...THEN PERHAPS A CHANCE FOR THUNDERSTORMS SOUTHWEST THURSDAY AFTERNOON. MODELS ARE IN DECENT OVERALL AGREEMENT SO WILL AGAIN USE A GENERAL BLEND. CURRENTLY...A LARGE/POWERFUL UPPER LEVEL STORM SYSTEM CONTINUES TO SLIDE EASTWARD ACROSS THE CENTRAL PLAINS WELL OFF TO OUR SOUTH. WEAKER DISTURBANCES OVER SOUTH CENTRAL MT/NORTHWEST WY AND ANOTHER OVER NORTHERN SD ARE EACH SPEWING MID/UPPER LEVEL CLOUDS ACROSS WESTERN AND SOUTHERN ND. DRY AIR FURTHER NORTH AND EAST ASSOCIATED WITH SFC HIGH PRESSURE OVER CENTRAL CANADA IS MAINTAINING MOSTLY CLEAR CONDITIONS. WHERE SKIES HAVE CLEARED TEMPERATURES HAVE FALLEN WELL INTO THE 30S THANKS TO THE CONTINUED SOUTHWESTWARD DRY AIR ADVECTION FROM CANADA. THE FROST ADVISORY CURRENTLY IN PLACE LOOKS GOOD SO WILL CONTINUE AS IS. CLOUDS NOW OVER THE SOUTH AND CENTRAL SHOULD GRADUALLY DISSIPATE TODAY AS THE SOURCE DISTURBANCES WEAKEN/MOVE AWAY FROM THE LOCAL AREA. A FEW LINGERING CLOUDS ACROSS THE WEST ARE EXPECTED. WITH MUCH LESS LOW LEVEL CLOUDINESS THIS MORNING WE SHOULD BE ABLE TO WARM BETTER TODAY...GENERALLY TO AROUND 60 TO 65. DRY AIR AND SFC DEWPOINT TEMPS NEAR FREEZING MAY NECESSITATE ANOTHER FROST ADVISORY TONIGHT/THURS MORNING. RIGHT NOW I THINK THE EASTERN HALF OF THE FORECAST AREA...CLOSER TO THE SFC HIGH AND HENCE LIGHTER WINDS...WILL HAVE THE LOWEST MORNING TEMPS WITH RETURN FLOW/SFC WINDS INCREASING FROM THE SOUTHEAST ACROSS THE WEST. AN UPPER LEVEL LOW CURRENTLY OFF THE PACIFIC NORTHWEST COAST IS DEPICTED TO PUSH INLAND TODAY...THEN ACROSS THE ROCKIES AND INTO THE NORTHERN HIGH PLAINS THURSDAY MORNING/AFTERNOON. MOST OF THE PRECIPITATION OVER ND WITH THIS SYSTEM WILL FALL THURSDAY NIGHT AND ON IN THE LONG TERM PERIOD (SEE DISCUSSION BELOW). I WILL MAINTAIN CHANCE POPS FAR WEST THURSDAY AFTERNOON FOR THE ONSET OF PRECIPITATION WITH THIS WAVE. LOOKING AT SFC BASED AND MU CAPE VIA GFS/EC/NAM...INSTABILITY IS LITTLE TO NONE BESIDES THE FAR SOUTHWEST CORNER OF THE STATE. THIS SEEMS REASONABLE WITH SFC DEWPOINTS ONLY INCREASING TO NEAR 40 THURS AFTERNOON. I THUS REMOVED THUNDER WORDING FOR MOST PLACES AND WENT WITH SHOWERS. ANOTHER CONCERN FOR THURSDAY WILL BE STRONG SOUTHEAST WINDS DEVELOPING WEST IN RESPONSE TO A RAPIDLY STRENGTHENING PRESSURE GRADIENT AHEAD OF THIS SYSTEMS SFC LOW. A WIND ADVISORY MAY BE NEEDED. .LONG TERM...THURSDAY THROUGH TUESDAY... A LARGE UPPER LEVEL LOW PRESSURE SYSTEM IS FORECAST TO MOVE FROM THE PACIFIC NORTHWEST INTO THE NORTHERN ROCKIES OF THE US BY THURSDAY. THIS SYSTEM WILL MOVE EAST ENTERING THE NORTHERN PLAINS AND MOVING SLOWLY EASTWARD OVER THE DAKOTAS AND SOUTHERN SASKATCHEWAN/MANITOBA THROUGH FRIDAY NIGHT. ASSOCIATED WITH THIS FEATURE THE MODELS DEVELOP A SURFACE LOW OVER EASTERN MONTANA/WYOMING BY THURSDAY EVENING...MOVING IT EASTWARD ACROSS THE DAKOTAS IN A PROGRESSIVE LINE OF SHOWERS AND THUNDERSTORMS ACROSS NORTH DAKOTA THURSDAY NIGHT AND FRIDAY. PRECIPITATION AMOUNTS MAY RESULT IN 0.25 TO 0.70 INCHES OVER PARTS OF THE STATE. BY SUNDAY YET ANOTHER LOW DEVELOPS OVER THE SOUTHERN ROCKIES...THEN MOVES NORTHEASTWARD INTO THE DAKOTAS. THIS WILL RESULT IN RAIN SHOWERS WITH ISOLATED THUNDERSTORMS OVER NORTH DAKOTA...WITH RAINFALL AMOUNTS THAT MAY AMOUNT TO 0.5 TO 1 INCH OVER PARTS OF WESTERN AND CENTRAL NORTH DAKOTA FROM SUNDAY NIGHT THROUGH TUESDAY. AFTER TUESDAY RIDGING ALOFT WILL KEEP THE FORECAST DRY FOR THE REMAINDER OF THE PERIOD. TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD WITH HIGHS MAINLY IN THE 60S AND LOWS MAINLY IN THE 40S. AS THE RIDGE BUILDS IN FOR TUESDAY AND BEYOND HIGHS ARE EXPECTED TO TOUCH THE 70S. && .AVIATION... AT 4 AM CDT..A LARGE HIGH PRESSURE SYSTEM RESIDED OVER SOUTHERN CANADA AS LOW PRESSURE CONTINUED TO MOVE THROUGH THE CENTRAL US PLAINS INTO EASTERN MONTANA. THE RESULT IS HIGH CLOUDS COVER OVER MOST OF THE STATE WEDNESDAY MORNING. THE LOW PRESSURE REGION WILL BE RESPONSIBLE FOR OCNL CIGS BETWEEN 3 AND 5 THOUSAND ACROSS WESTERN NORTH DAKOTA. VFR CONDITIONS EXPECTED AT ALL TAF SITES. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR NDZ001>005- 009>013-017>023-025-035-036. && SHORT TERM...NH LONG TERM/AVIATION...WAA
Hazardous weather outlook, May 25, 3:13 AM MDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 413 AM CDT WED MAY 25 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 413 AM CDT WED MAY 25 2011 /313 AM MDT WED MAY 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT FLOOD WARNINGS ARE IN EFFECT ACROSS THE COUNTY WARNING AREA. PLEASE SEE WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY OVERNIGHT LOW TEMPERATURES WEDNESDAY NIGHT WILL GENERALLY BE IN THE LOW TO MID 30S ACROSS THE EASTERN HALF OF NORTH DAKOTA. THERE IS THE POSSIBILITY FOR A FROST ADVISORY WEDNESDAY NIGHT INTO THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS ACROSS FAR SOUTHWESTERN NORTH DAKOTA THURSDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY NIGHT AND FRIDAY...AND AGAIN SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:35 PM MDT | Frost Advisory | BIS | Bottineau, Burke, Burleigh, Foster, Kidder, McHenry and 9 more | 12 hr |
Nearby
River Flood Warnings in North Dakota, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.